# SDR ABXA9701334

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115937
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FLOORBEAM CAP AT FS 160 SEVERELY CORRODED ON THE RT SIDE OF THE BEAM.  *S/D*  REPAIRED FLOORBEAM IAW ABX REA D953-20339-MR.
